# SDR ASAA0976703

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE TEE HAS CORROSION AFT CARGO BAY.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND REPLACED FLOOR PANEL SPLICE TEE.
